# SDR ASMF202101013

- Difficulty date: December 17, 2020
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 60,009 hours, 32,523 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE HYDRAULIC SYSTEM B.  MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK AT IN ACOUSTIC FILTER.  SO THE ACOUSTIC FILTER P/N 1013983-1, S/S, MANUFACTURER SUNDSTRAND WAS REPLACED, IAW AMM B-737 TASK 29-11-27.  HYDRAULIC RESERVOIR SERVICING WAS PERFORMED, IAW AMM B-737 TASK 12-12-00-601-801, ALL CORRECT.
